# SDR DHL9872672D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bottle Pin
- Condition: Scratched
- Location: Rt Wing /Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIGHT AFT BOTTLE PIN FORGING IS SCRATCHED.  REMOVED CORROSION AND REBORED TO 4.5 PER SRM 57-10-7, N/R 3735.
